I took 30 mg of Adderall
appx. two hours ago. Once the rush set in, I became very jittery and shaky, which was obviously an unpleasant feeling. I took one 20mg dose of a beta blocker I'm prescribed (Propranolol) and now my body is completely relaxed and I'm free to enjoy the high without Adderall's physical side effects
such as high blood pressure
and shakiness. I'd definitely recommend having a beta blocker in the toolset for Adderall's negative physical side effects.
A word of warning though...I found this on Wikipedia- "Beta blockers must not be used in the treatment of cocaine
, or other alpha-adrenergic stimulant overdose. The blockade of only beta receptors increases hypertension
, reduces coronary blood flow, left ventricular function, and cardiac output and tissue perfusion by means of leaving the alpha-adrenergic system stimulation unopposed. The appropriate antihypertensive drugs
to administer during hypertensive crisis resulting from stimulant abuse are vasodilators such as nitroglycerin, diuretics such as furosemide and alpha blockers such as phentolamine."
Apparently it's extremely dangerous to take a beta blocker in the case of an amphetamine overdose.